MathSciNet Relay Station
MathSciNet bibliographic data
MR846991 05-03 (01A60 05A15)
Dutka, Jacques On the problème des ménages. Math. Intelligencer 8 (1986), no. 3, 18–25, 33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement